Simple zeros of degree 2 L-functions

Andrew R Booker*

*Corresponding author for this work

Research output: Contribution to journalArticle (Academic Journal)peer-review

2 Citations (Scopus)
185 Downloads (Pure)


We prove that the complete L-functions of classical holomorphic newforms have infinitely many simple zeros.
Original languageEnglish
Pages (from-to)813-823
Number of pages11
JournalJournal of the European Mathematical Society
Issue number4
Early online date8 Mar 2016
Publication statusPublished - Apr 2016


  • L-functions
  • Modular forms
  • Simple zeros

Fingerprint Dive into the research topics of 'Simple zeros of degree 2 <i>L</i>-functions'. Together they form a unique fingerprint.

Cite this